Translator Disclaimer
1999 Semilinear elliptic equations with sublinear indefinite nonlinearities
Stanley Alama
Adv. Differential Equations 4(6): 813-842 (1999).

Abstract

We prove existence, multiplicity and bifurcation results for a family of semilinear Neumann problems with nonlinear terms that are indefinite in sign and exhibit sublinear growth near zero. The solutions are non-negative, but the combined effect of indefiniteness and the non-Lipschitz character of the nonlinear term yields solutions which may vanish on large sets. Combining variational methods with bifurcation analysis and the sub- and super-solution

Citation

Download Citation

Stanley Alama. "Semilinear elliptic equations with sublinear indefinite nonlinearities." Adv. Differential Equations 4 (6) 813 - 842, 1999.

Information

Published: 1999
First available in Project Euclid: 15 April 2013

zbMATH: 0952.35052
MathSciNet: MR1729392

Subjects:
Primary: 35J65
Secondary: 35B32, 47J30, 58E07, 92D40

Rights: Copyright © 1999 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.4 • No. 6 • 1999
Back to Top